# SDR YENA2025060200556

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 77,573 hours, 27,913 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#917, BOS-JFK. 'BURNING / HOT SMELL ON CLIMB OUT MOMENTARILY; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10 ODOR PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. A/C OK FOR SVC.'
